| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in a moderately tortuous and moderately calcified renal artery.A 4.0mm x 15mm x 135cm sterling balloon catheter was advanced for dilatation.However, during the first inflation at 14 atmospheres, the balloon ruptured.The procedure was completed with the original device.No patient complications nor injuries were reported.